MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. SJM MASTERS SERIES VALSALVA AORTIC VALVED GRAFT; HEART-VALVE, MECHANICAL

ST. JUDE MEDICAL, INC. SJM MASTERS SERIES VALSALVA AORTIC VALVED GRAFT; HEART-VALVE, MECHANICAL
Model Number 25VAVGJ-515
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Infection (4544)
Date of Event 10/12/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported on (b)(6) 2021, a 25mm sjm masters series valsalva aortic valved graft was implanted.On (b)(6) 2021, the patient tested positive for covid-19.On (b)(6) 021, the patient presented with a wound infection was noted and surgical intervention took place.It is thought that the infection was due to lack of hygiene and failure to follow the recommendations post procedure.A echocardiogram was performed and confirmed that the sjm masters series valsalva aortic valved graft was performing as intended.The patient since has been discharged and was reported to be in stable condition.(crd_992 - valved grafts pas; pl5215-107; r640196801, r640198101).
 
Additional Manufacturer Narrative
Further information regarding this event has been requested.The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
 
Additional Manufacturer Narrative
Additional information: h6, h10 an event of wound infection was reported.A more comprehensive assessment could not be performed as the device remains implanted and was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
SJM MASTERS SERIES VALSALVA AORTIC VALVED GRAFT
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
177 east county road b
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
177 east county road b
st. paul MN 55117
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key12908250
Report Number3007113487-2021-00100
Device Sequence Number12050883
Product Code LWQ
UDI-Device Identifier05414734009492
UDI-Public05414734009492
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
P810002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model Number25VAVGJ-515
Device Catalogue Number25VAVGJ-515
Device Lot Number7214793
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2021
Supplement Date Received by Manufacturer12/28/2021
Initial Report FDA Received Date12/01/2021
Supplement Report FDA Received Date01/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/05/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexMale
Patient Weight105 KG